# SDR WTAA960079

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: M1160140242
- Condition: Broken Wire
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAT - LEFT DUCT LEAK LIGHT ILLUMINATED AFTER TAKEOFF WITH BLEED SYSTEM PREVIOUSLY DEFERRED.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MX FOUND DAMAGED WIRES AT DUCT LEAK SENSOR S0367 AT FRAME 29 LT.  REPAIRED WIRES.  BLEED AIR DUCT LEAK INDICATION SYSTEM CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
